MathSciNet Relay Station
MathSciNet bibliographic data
MR1638289 (99d:78028) 78A45
Chandler-Wilde, Simon N.; Zhang, Bo Electromagnetic scattering by an inhomogeneous conducting or dielectric layer on a perfectly conducting plate. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 454 (1998), no. 1970, 519–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement